# SDR ASOA2015011512053

- Difficulty date: December 24, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 FLOORBEAM IS CRACKED AT LBL 9 .  REMOVED AND REPLACED THE FLOORBEAM  IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
